# SDR R61A201504110236

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,736 hours, 20,758 cycles
- System (JASC): 5240 · Service Doors
- Part: Ramp
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THRU 8500 FT CREW RECEIVED AN AFT DOOR OPEN INDICATION.  CREW LEVELED OFF AT 10000 FT, RAN QRH AND NOTED THAT THE PRESSURIZATION WAS NOT OPERATING NORMALLY. CREW DID NOT DECLARE AN EMERGENCY AND ELECTED TO RETURN TO WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED COMMAND RAMPS ON THE R2 DOOR FORWARD SIDE AND PRESSURIZED THE ACFT IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
